Estimation of a monotone percentile residual life function under random censorship
Article first published online: 10 DEC 2012
© 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 55, Issue 1, pages 52–67, January 2013
How to Cite
Franco-Pereira, A. M. and de Uña-Álvarez, J. (2013), Estimation of a monotone percentile residual life function under random censorship. Biom. J., 55: 52–67. doi: 10.1002/bimj.201100199
- Issue published online: 7 JAN 2013
- Article first published online: 10 DEC 2012
- Manuscript Accepted: 24 AUG 2012
- Manuscript Revised: 3 AUG 2012
- Manuscript Received: 22 SEP 2011
- Spanish Ministerio de Ciencia e Innovación. Grant Number: MTM2008-03129
- Xunta de Galicia. Grant Number: 10PXIB300068PR
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!